# SDR SIMA20160918001

- Difficulty date: September 18, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 29,031 hours, 24,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER SERVICE DOOR DOES NOT ILLUMINATE.  R & R NR 2 EMERGENCY LIGHT INVERTER, OPC GOOD IAW AMM 33-50-11.
